Nine weeks ago, I started taking 40 mg of Nadolol-generic Corgard, a beta blocker for my migraines. I began having migraines around age 8 with numbness on my right side, visual disturbances, etc., with headache ending with nausea and vomiting. My dr. at that time called them "vascular headaches". They occured periodically until I was about 14, and then they stopped. They began again at 33, just four to six a year. At 55, I was having one or two each month, and then started having one EACH WEEK! I had a CT, an MRI, and EEG-diagnosis: complicated migraine. Dr. suggested Corgard, and I have been headache-free for nine weeks! It has changed my life! Those of you who experience migraines know how they affect every day of your life. If you're not having one, you're afraid of getting one. I've not experienced any negative side effects from the Nadolol. I hope this helps someone else.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.